Bulletin of the Korean Mathematical Society , ( ISI ), Volume (53), No (3), Year (2016-6) , Pages (657-665)
Title : ( Engelizer subgroup of a 2-Engel transitive groups )
Authors: Mohammad Reza Rajabzadeh Moghaddam , Mohammad Amin Rostamyari ,File:
Full Text

Abstract
Abstract. A general notion of Chi-transitive groups was introduced by C. Delizia et al. in [6], whereChi is a class of groups. In [5], Ciobanu, Fine and Rosenberger studied the relationship among the notions of conjugately separated abelian, commutative transitive and fully residually Chi-groups. In this article we study the concept of 2-Engel transitive groups and among other results, its relationship with conjugately separated 2-Engel and fully residually Chi-groups are established. We also introduce the no- tion of 2-Engelizer of the element x in G and denote the set of all 2- Engelizers in G by E^2(G). Then we construct the possible values of |E^2(G)|.